Periodic solutions for second order differential systems with damping
Rendiconti del Seminario Matematico della Università di Padova, Volume 65  (1981), p. 223-234
@article{RSMUP_1981__65__223_0,
     author = {Zanolin, Fabio},
     title = {Periodic solutions for second order differential systems with damping},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {65},
     year = {1981},
     pages = {223-234},
     zbl = {0487.34033},
     mrnumber = {653296},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1981__65__223_0}
}
Zanolin, Fabio. Periodic solutions for second order differential systems with damping. Rendiconti del Seminario Matematico della Università di Padova, Volume 65 (1981) , pp. 223-234. http://www.numdam.org/item/RSMUP_1981__65__223_0/

[1] G. Andreassi - G. TORELLI, Su una equazione di tipo iperbolico non lineare, Rend. Sem. Mat. Univ. Padova, 35 (1965), pp. 134-147. | Numdam | MR 194747 | Zbl 0137.06505

[2] A. Ascari, Studio asintotico di un'equazione relativa alla dinamica del punto, Rend. Ist. Lomb. Sc. Lett., (3), 16 (1952), pp. 278-288. | MR 58045 | Zbl 0049.18405

[3] C. Caristi - S. Invernizzi, Forced oscillations of systems with non linear damping, Boll. Un. Mat. Ital., (5), 17-B (1980) (to appear). | Zbl 0407.34038

[4] J. Cecconi, Su di una equazione differenziale non lineare del secondo ordine, Ann. Scuola Norm. Sup. Pisa Sci. Fis. Mat., (3) 4 (1950), pp. 245-248. | Numdam | MR 42015 | Zbl 0039.31202

[5] C.P. Gupta - R.C. Thompson, Boundary value problems for systems ordinary differential equations, Functional Ekvacioj, 22 (1979), pp. 285-296. | MR 577847 | Zbl 0476.34005

[6] S. Invernizzi, Periodic solutions of nonlinear Rayleigh systems, Analisi Funzionale e Applicazione, Suppl. B.U.M.I., Vol. 1 (1980), pp. 45-52. | MR 677690 | Zbl 0439.34032

[7] A.C. Lazer - D.A. Sanchez, On periodically perturbed conservative systems, Michigan Math. J., 46 (1969), pp. 193-200. | MR 245906 | Zbl 0187.34501

[8] J.L. Lions - W. A. STRAUSS, Some nonlinear evolution equations, Bull. Soc. Math. France, 93 (1965), pp. 43-96. | Numdam | MR 199519 | Zbl 0132.10501

[9] J. Mawhin, Degré topologique et solutions périodiques des systémes différentielles non linéaires, Bull. Soc. Roy. Sci. Liège, 38 (1969), pp. 308-398. | MR 594965 | Zbl 0186.41704

[10] C. Miranda, Problemi di esistenza in analisi funzionale, Scuola Normale Superiore, Pisa 1975 (reprint). | MR 394320 | Zbl 0332.46009

[11] G. Prodi, Soluzioni periodiche dell'equazione delle onde con termine dissipativo non lineare, Rend. Sem. Mat. Univ. Padova, 36 (1965), pp. 37-49. | Numdam | MR 204822 | Zbl 0145.35601

[12] G. Prouse, Soluzioni periodiche dell'equazione delle onde non omogenea con termine dissipativo quadratico, Ricerche di Mat., 13 (1964), pp. 261-280. | MR 194753 | Zbl 0141.28804

[13] G. Prouse, Problemi di propagazione per equazioni non lineari della fisica matematica, Rend. Sem. Mat. Fis. Milano, 36 (1966), pp. 30-39. | MR 209637 | Zbl 0168.35503

[14] R. Reissig, Contractive mappings and periodically perturbed non-conservative systems, Atti Accad. Naz. Lincei, Rend. Cl. Sci. Fis. Nat. Natur., 58 (1975), pp. 696-702. | MR 430423 | Zbl 0344.34033

[15] G.E.H. Reuter, Boundedness theorems for nonlinear differential equations of the second order, Jour. London Math. Soc., 27 (1952), pp. 48-58. | MR 47217 | Zbl 0048.06901

[16] N. Rouche - J. Mawhin, Equations Differentielles Ordinaires, (2 volumes), Masson, Paris 1973. | MR 481182

[17] L. Sanchez, A note on a differentiable equation of the dynamics of wires, Boll. Un. Mat. Ital., (5) 16-A (1979), pp. 391-397. | MR 541781 | Zbl 0422.34048

[18] G. Sansone - R. CONTI, Equazioni diffrenziali non lineari, Ed. Cremonese, Roma 1956. | MR 88607 | Zbl 0075.26803

[19] F. Stoppelli, Su di un'equazione differenziale della meccanica dei fili, Rend. Accad. Sci. Fis. Mat. Napoli, (4) 19 (1952), pp. 109-114. | MR 60096 | Zbl 0053.24505

[20] J.R. Ward, Periodic solutions of perturbed conservative systems, Proc. Amer. Math. Soc., 72 (2) (1978), pp. 281-285. | MR 507323 | Zbl 0418.34045

[21] F. Zanolin, Periodic solutions for differential systems of Rayleigh type, Rend. Ist. Mat. Univ. Trieste (to appear). | MR 634219 | Zbl 0467.34030